# SDR AALA202201244650

- Difficulty date: January 23, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737*
- Aircraft serial: 31173
- Aircraft time: 25,615 hours, 10,688 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REJECTED TAKEOFF AT APPROXIMATELY 30 KNOTS DUE TO TAKEOFF CONFIGURATION WARNING. RETURNED TO GATE. MAINTENANCE ACCOMPLISHED PSEU BITE TEST AND FOUND STAB TRIM NOT GREEN, INPUT FAULT. ACCOMPLISHED FIM 31-51-00-810-821 AND FAULT CLEARED.
